# SDR MASA2019050911849

- Difficulty date: May 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 34,071 hours, 27,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS INOP.  ALLOWED BATTS TO CHARGE.
